# SDR AALA971878

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bell Frame
- Condition: Bent
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT STA 970 BELL FRAME BENT BETWEEN STR 25 AND STR 26 LEFT.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER PER SRM 51-40-3.  55,509 HOURS.  CYCLES 33,962.  (X)
